Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

halmad85

Members
  • Content Count

    89
  • Joined

  • Last visited

Community Reputation

0 Neutral

About halmad85

  • Rank
    Advanced Member
  • Birthday 10/16/1979

Contact Methods

  • Website URL
    http://

Profile Information

  • Location
    PA

Recent Profile Visitors

1,518 profile views
  1. I have been doing very well the last week or so. I think my Sectral has finally taken its coarse. I've gotten past the bradycardia. Lately, my pulse doesn't go above 125, and my symptoms are still around, but minimal. I was almost to the point of disability, but now, I'm doing much better. I'm continuing to work as a nurse and being on my feet for a couple hours at a time. I really hope this continues for me. I also hope you find the right treatment for you!
  2. I mentioned before about my trip to the ER last week...higher BP than usual, massive heart palps and pressure. Well, ever since then, I've still been running a higher BP. My usual is 100 systolic or lower. I've never run over 130 before, and that was high. Now, all of a sudden, my BP is like 140/80 to 160/100. What could be causing this change? My EKG and heart monitor were fine. I just don't understand what it could be. The only thing I've done differently is I started Mobic last week for my joint pain. Any ideas? Has anyone else experienced this from POTS alone?
  3. Hey guys! How's everyone? Well, I had a rough weekend. My pulse stayed in the 40's throughout the days and continuing through Mon. I had such terrible pressure in my chest and head. The head pressure is caused from taking Sectral (anyone else have that?). Then with my chest, everytime I would sit or lat down I had one massive palpitation after another. I always have palpitations, but never like that. My bp went as high as 156/91 149/98. I know that's nothing too bad...but I usually run a systolic under 100. So, I was a little nervous about these bps. I called my doc on Monday and he had me go to the ER. Well, they found nothing wrong. While I was there my bp was higher, pulse was in the 50's instead of 40's. EKG, CXR, CT scan of head, Labs...all normal. I hate feeling like something's wrong and going into the ER just to find out I wasted my time and money. I'm considering just keeping my symptoms to myself from now on. Well, now they're setting me up for a cardiac event monitor so at least if something happens again, I won't be the only one to know it. I held the Sectral last night and haven't had all the pressure and palps today...but I can't continue to take it only once a day because by the time I go to work, I'll be so sick. I hate feeling like this. I'm seeing an EP specialist on the 7th. I'm really not sure what he could do for me that my regular cardio hasn't done. We'll see. I just wish I could tell the difference between an emergency and POTS. Ya know what I mean?
  4. I've been on Sectral for about 3 weeks or so. I started at 200mg once a day. It would put my pulse low in the morning/afternoon and then by the evening while I'm at work it was back up. So, my doctor decided to increase it to keep it from getting high in the evening...now 200mg twice a day. I figured I would find my pulse being lower in the morning for sure. But, now my pulse keeps getting high all the time again. I'll just walk into the kitchen, feel sick..and my pulse will be like 108 or so. While at work it's hanging around 100-130. I know that's not too bad, but I get very sick if it's in the 100's at all. So, I can't figure out why it's started to become weaker instead of stronger in my system. The same happened with the Inderal when I took it. The lowering pulse effect lasted a couple weeks and then it was like I wasn't even taking anything. I thought it was because of the Keflex I took at the time because as soon as I took that my symptoms were out of control...and then when it was completed, the Inderal stopped helping at all. Has this happened to others too?
  5. Oh wow...that's way too much to hold in your poor bladder. I have IC, and my bladder capacity is only 200. So, I freak if I'm retaining 250cc. I hope you get this figured out. Sorry you're having more to deal with.
  6. Oh Willows. That is so terrible. I'm so sorry you have to go through that. It's scary. I agree that you should try to get that alarm if possible. Again, I'm sorry for your worries and so glad you're okay.
  7. Prayers to you and your family
  8. Well everyone....I went to my rheumotologist to discuss my pain and had an absolutely horrible experience. He was a terrible man with a cold heart. Told me he doesn't know what's wrong and "what do you want me to do about it" . He made it clear that he wouldn't be giving me ANY medication because I take too many meds for someone my age. (Talking about meds for POTS and IC). He said I don't need to be on any medication and was certainly too young for pain meds. (I didn't ask him for medication by the way). I asked him to help me find out what's wrong and to treat me. When I asked him what I should do about my pain if he is unwilling to help me, and he told me to "LIVE WITH IT". He was horrible. The worst doctor I've ever seen. I can't wait to tell my PCP how he treated me. I will see a different rheumo but I now have to wait until Aug for his first available. I have no idea how this man can call himself a doctor!
  9. I've got the same problem. I am always so tired. I nap during the day and wake up tired. Sometimes I'm just walking around like a zombie. Hopefully someone can shed some light on this for all of us.
  10. I can also relate. I've been getting very sad about this what this illness has taken from me. I'm just about to apply for disability after going to school to be an LPN, and I've only worked as one for a year and a half. I can't even keep up with my housework anymore. Just remember that we are all here for you, and understand what your're going through.
  11. The side effect I had with the Verapamil was a low BP. Went down to 76/64 (my lowest). It didn't improve my symptoms though. I also tried Cardizem, and that didn't touch the symptoms either (except I did have less of those really harsh/painful palpitations). I know for many it causes constipation. Which was a bonus for me because I have the other end of the GI problems. I hope it works for you!
  12. I have IBS and have been dealing with chronic diarrhea for about 2 1/2 years. I tried fiber tabs, and they did help for a little while, but then they gave up on me. Since then I've been taking Immodium 1 or 2 per day. I wish I could be more help, but I still suffer with this issue.
  13. You guys have given me so many things to consider. Thanks alot. I am on a beta blocker at this time. But, my pain has been there for much longer than when I started the beta blocker. Although I can say that my pain is at an all time high now. I pretty much can't get through a single minute without some sort of pain. I guess the only thing for me to do is just call my primary and tell him main pain is becoming worse, and I want to know why I have this. He'll probably refer me to a different rheum. Which would be a good start. Thanks everyone for all the ideas.
  14. I'm sorry to hear that you were denied this time. I really think the system is horrible. I can't believe that people like us who sometimes can barely make it out of the bed, can be denied and told we should be going to work. I'm planning to apply also. I've been trying to stick it out and go to work...but things aren't looking good with my treatments and I can't go on like this anymore. I'm very nervous to take this step, but I'm come to realize it has to be this way now. I haven't decided about the laywer situation yet. I have heard from many people that they were still stuck doing all the paperwork themselves even with the lawyer. It must all depend on where you find your laywer. I can have my husband help me with the paperwork, so that's a bonus. Well, I'm sorry again that you were turned down the first time. It seems to be the case with most people, very sadly. I'm pretty sure the same thing will happen to me, but I will still be devistated if/when it does.
×
×
  • Create New...